# SDR FXTA20251029001

- Difficulty date: October 29, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 936 hours, 1,431 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cylinder
- Part number: 786133025
- Part serial: ATE0008
- Condition: Leaking
- Location: Zone 300
- Part time: 764 hours, 1,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT FELT STRONG LEFT RUDDER PRESSURE ON TWO CONSECUTIVE TAKE OFFS
